Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 981576, 16 pages
http://dx.doi.org/10.1155/2013/981576
Research Article

Random Attractors for Stochastic Retarded Reaction-Diffusion Equations on Unbounded Domains

1School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, Henan 471023, China
2School of Mathematics and Science, Shanghai Normal University, Shanghai 200234, China

Received 10 March 2013; Accepted 28 May 2013

Academic Editor: Grzegorz Lukaszewicz

Copyright © 2013 Xiaoquan Ding and Jifa Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoquan Ding and Jifa Jiang, “Random Attractors for Stochastic Retarded Reaction-Diffusion Equations on Unbounded Domains,” Abstract and Applied Analysis, vol. 2013, Article ID 981576, 16 pages, 2013. https://doi.org/10.1155/2013/981576.